# SDR ASOA200801222

- Difficulty date: September 26, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Damaged
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED DOOR HANDLE AND REPLACED WITH NEW HANDLE ON MAIN AVONICS DOOR IAW SRM 51-42-00.  REMOVED MAIN AVIONICS BAY DOOR IAW AMM 52-42-00.  MAIN AVIONICS BAY DOOR SURFACE RESTORED IAW SRM 51-25-01.  REINSTALLED AVIONICS BAY MAIN DOOR IAW AMM 52-42-00.  COMPLIED WITH OPS CHECK OF MAIN AVIONICS DOOR AS PER MM 52-42-00.
